# SDR 2002FA0001199

- Difficulty date: October 22, 2002
- Submitted: October 22, 2002
- Operation: General aviation
- Aircraft: N789EP
- Make and model: Cessna 172S
- Aircraft serial: 172S8135
- Aircraft time: 1,893 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: S33311
- Part serial: 1509
- Condition: Failed
- Location: Rt Fuel Tank
- Part time: 1,893 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT FUEL QUANTITY WENT TO "0" IN FLIGHT, AIRCRAFT RETURNED TO HOME STATION.  MAINTENANCE FOUND FUEL QUANTITY TRANSMITTER FLOAT SEPERATED FROM THE TRANSMITTER.  THE FLOAT ATTACH ARM BROKE OUTBOARD OF THE FLOAT WHERE IT WAS CRIMPED AND THE END PIECE, WASHER AND FLOAT SEPERATED. THE PIECES WERE FOUND INSIDE THE FUEL CELL. REPLACED THE TRANSMITTER, RESEALED THE TANK ACCESS COVER, RESERVICED, RECALIBRATED AND LEAK CHECKED SATISFACTORY.
